Journal of the American Mathematical Society. Volume 18, Number 1, 2005
Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...
সংরক্ষণ করুন:
প্রধান লেখক: | |
---|---|
বিন্যাস: | প্রবন্ধ |
ভাষা: | English |
প্রকাশিত: |
American Mathematical Society
2009
|
বিষয়গুলি: | |
অনলাইন ব্যবহার করুন: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101 |
ট্যাগগুলো: |
ট্যাগ যুক্ত করুন
কোনো ট্যাগ নেই, প্রথমজন হিসাবে ট্যাগ করুন!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|